# SDR SCNA97221

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 1A21965
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND THE SHEAR TIE AT STATION 560, RBL 2, WBL 148 IN THE FORWARD CARGO COMPARTMENT CORRODED.  REMOVED, FABRICATED, AND INSTALLED NEW SHEAR TIE IAW B727 SRM 53-30-3, 53-10-4 FIGURE 15 AND MM 51-20-11.
